Problemy Analiza — Issues of Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2021, Volume 10(28), Issue 1, Pages 87–100 (Mi pa318)  

Modified modulus of smoothness and approximation in weighted Lorentz spaces by Borel and Euler means

S. S. Volosivets

Saratov State University, 83 Astrakhanskaya St., Saratov 410012, Russia

Abstract: Using one-sided Steklov means, we introduce a new modulus of smoothness in weighted Lorentz spaces. The direct and inverse approximation theorem for this modulus of smoothness are proved. Also, we estimate the rate of approximation by the Borel and Euler means in weighted Lorentz spaces.

Keywords: weighted Lorentz spaces, direct and inverse approximation theorems, Borel means, Euler means.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation FSRR-2020-0006
Supported by the Ministry of science and education of the Russian Federation in the framework of the basic part of the scientific research state task, project FSRR-2020-0006.


DOI: https://doi.org/10.15393/j3.art.2021.8950

Full text: PDF file (563 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.518.832, 517.518.235
MSC: 42A10, 42A24
Received: 17.08.2020
Revised: 30.11.2020
Accepted:09.12.2020
Language:

Citation: S. S. Volosivets, “Modified modulus of smoothness and approximation in weighted Lorentz spaces by Borel and Euler means”, Probl. Anal. Issues Anal., 10(28):1 (2021), 87–100

Citation in format AMSBIB
\Bibitem{Vol21}
\by S.~S.~Volosivets
\paper Modified modulus of smoothness and approximation in weighted Lorentz spaces by Borel and Euler means
\jour Probl. Anal. Issues Anal.
\yr 2021
\vol 10(28)
\issue 1
\pages 87--100
\mathnet{http://mi.mathnet.ru/pa318}
\crossref{https://doi.org/10.15393/j3.art.2021.8950}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000621661400006}


Linking options:
  • http://mi.mathnet.ru/eng/pa318
  • http://mi.mathnet.ru/eng/pa/v28/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:33
    Full text:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021